# SDR ASOA2015052012859

- Difficulty date: April 24, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,826 hours, 10,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER HAS CORROSION BETWEEN BS 295 - 310 AT STR 27.  R & R TCAS DOUBLER BETWEEN FRAME 295-310 AT STR 27 IAW SRM 51-42-06-001-001-A01.
